Journal of Mathematics of Kyoto University

On elliptic cyclopean forms

Toshitune Miyake and Yoshitaka Maeda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 31, Number 3 (1991), 813-825.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519731

Digital Object Identifier
doi:10.1215/kjm/1250519731

Mathematical Reviews number (MathSciNet)
MR1127101

Zentralblatt MATH identifier
0755.11016

Subjects
Primary: 11F37: Forms of half-integer weight; nonholomorphic modular forms
Secondary: 11F11: Holomorphic modular forms of integral weight 11F67: Special values of automorphic $L$-series, periods of modular forms, cohomology, modular symbols

Citation

Miyake, Toshitune; Maeda, Yoshitaka. On elliptic cyclopean forms. J. Math. Kyoto Univ. 31 (1991), no. 3, 813--825. doi:10.1215/kjm/1250519731. https://projecteuclid.org/euclid.kjm/1250519731


Export citation